MAUDE Adverse Event Report: ENDOLOGIX INC. AFX; AORTO UNI-ILIAC [INFRARENAL]

ENDOLOGIX INC. AFX; AORTO UNI-ILIAC [INFRARENAL]
Model Number A28-28/C95
Medical Device Problem Codes Loss of or Failure to Bond (1068); Break (1069); Difficult to Remove (1528); Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
To date the incident sample has not been received for evaluation.If the sample is received or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
During the initial implant procedure of afx devices the physician experienced difficulty withdrawing the device after the deployment of the proximal extension.When trying to remove the delivery system the nose cone broke off in the introducer device.The tip of the nose cone was stuck in the introducer lumen and when the introducer was removed the broken off piece was removed as well.There was no reported injury to the patient.
 
Additional Manufacturer Narrative
At the completion of the complaint investigation, based on the information received, the reported event was confirmed through the evaluation of the returned device.A clinical review of the reported event identified the following potential contributing factors to the reported event; off label use due to patient anatomy and the use of a non-endologix stent within the bilateral iliac vessels.The review of the manufacturing lot confirmed all devices met specifications prior to release.The event devices remain implanted in the patient and were not available for further evaluation.The root cause of the reported event is unknown.There is not enough information to determine the root cause of the reported event at this time.

Brand Name
AFX
Common Device Name
AORTO UNI-ILIAC [INFRARENAL]
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key6397992
Report Number2031527-2017-00104
Device Sequence Number13461117
Product Code MIH
UDI-Device Identifier00818009010322
UDI-Public(01)00818009010322(17)190729
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2019
Device Model NumberA28-28/C95
Device Lot Number1538741-011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/10/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/11/2017
Supplement Report FDA Received Date06/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1